Home The number of q-ary words with restrictions on the length of the maximal run
Article
Licensed
Unlicensed Requires Authentication

The number of q-ary words with restrictions on the length of the maximal run

  • A. V. KOSTOCHKA , V. D. MAZUROV and L. YA. SAVELYEV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 8 Issue 2

Published Online: 2009-10-09
Published in Print: 1998

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1998.8.2.109/pdf
Scroll to top button